Théorème de Kaplansky effectif pour des valuations de rang 1 centrées sur des anneaux locaux réguliers et complets  [ Effective Kaplansky’s theorem for valuation of rank 1 centered on complete regular local rings ]
Annales de l'Institut Fourier, Volume 64 (2014) no. 3, p. 1177-1202
We prove that any complete regular local ring with a valuation of rank 1 can be embedded, as a valued ring, in a ring of generalized Puiseux expansions.
On montre que tout anneau local régulier complet muni d’une valuation de rang 1 peut être plongé, en tant qu’anneau valué, dans un anneau de séries de Puiseux généralisées.
Received : 2012-02-19
Revised : 2013-01-25
Accepted : 2013-03-18
Classification:  13F25,  13F30,  13J05,  13K05
Keywords: Puiseux expansions, key polynomials, valuations
@article{AIF_2014__64_3_1177_0,
     author = {San Saturnino, Jean-Christophe},
     title = {Th\'eor\`eme de Kaplansky effectif pour des valuations de rang 1 centr\'ees sur des anneaux locaux r\'eguliers et complets},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {64},
     number = {3},
     year = {2014},
     pages = {1177-1202},
     zbl = {06387304},
     mrnumber = {3330167},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2014__64_3_1177_0}
}
Théorème de Kaplansky effectif pour des valuations de rang 1 centrées sur des anneaux locaux réguliers et complets. Annales de l'Institut Fourier, Volume 64 (2014) no. 3, pp. 1177-1202. https://aif.centre-mersenne.org/item/AIF_2014__64_3_1177_0/

[1] Abhyankar, Shreeram Two notes on formal power series, Proc. Amer. Math. Soc., Tome 7 (1956), pp. 903-905 | MR 80647 | Zbl 0073.02601

[2] Chevalley, Claude Introduction to the Theory of Algebraic Functions of One Variable, American Mathematical Society, New York, N. Y., Mathematical Surveys, No. VI (1951), xi+188 pages | MR 42164 | Zbl 0045.32301

[3] Herrera Govantes, F. J.; Olalla Acosta, M. A.; Spivakovsky, M. Valuations in algebraic field extensions, J. Algebra, Tome 312 (2007) no. 2, pp. 1033-1074 | Article | MR 2333199 | Zbl 1170.12002

[4] Kaplansky, Irving Maximal fields with valuations, Duke Math. J., Tome 9 (1942), pp. 303-321 | MR 6161 | Zbl 0063.03135

[5] Kedlaya, Kiran S. Power series and p-adic algebraic closures, J. Number Theory, Tome 89 (2001) no. 2, pp. 324-339 | Article | MR 1845241 | Zbl 0980.12002

[6] Krull, Wolfgang Allgemeine Bewertungstheorie, J. Reine Angew. Math., Tome 167 (1932), pp. 160-196 http://gdz.sub.uni-goettingen.de/en/dms/load/img/?PPN=PPN243919689_0167&DMDID=DMDLOG_0024 | Zbl 0004.09802

[7] Mahboub, Wael Key Polynomials, Journal of Pure and Applied Algebra, Tome 217 (2013) no. 6, pp. 989-1006 http://www.sciencedirect.com/science/article/pii/S002240491200299X | Article | MR 3010099

[8] Poonen, Bjorn Maximally complete fields, Enseign. Math. (2), Tome 39 (1993) no. 1-2, pp. 87-106 | MR 1225257 | Zbl 0807.12006

[9] Spivakovsky, Mark Resolution of singularities I : local uniformization of an equicharacteristic quasi-excellent local domain whose residue field k satisfies k:k p <. (2011) (In preparation, 2012)

[10] Vaquié, Michel Famille admise associée à une valuation de K[x], Singularités Franco-Japonaises, Soc. Math. France, Paris (Sémin. Congr.) Tome 10 (2005), pp. 391-428 | MR 2145967 | Zbl 1097.13004

[11] Vaquié, Michel Algèbre graduée associée à une valuation de K[x], Singularities in geometry and topology 2004, Math. Soc. Japan, Tokyo (Adv. Stud. Pure Math.) Tome 46 (2007), pp. 259-271 | Zbl 1127.12009

[12] Vaquié, Michel Extension d’une valuation, Trans. Amer. Math. Soc., Tome 359 (2007) no. 7, p. 3439-3481 (electronic) | Article | MR 2299463 | Zbl 1121.13006

[13] Vaquié, Michel Famille admissible de valuations et défaut d’une extension, J. Algebra, Tome 311 (2007) no. 2, pp. 859-876 | Article | MR 2314739 | Zbl 1121.13007

[14] Vaquié, Michel Extensions de valuation et polygone de Newton, Ann. Inst. Fourier (Grenoble), Tome 58 (2008) no. 7, pp. 2503-2541 http://aif.cedram.org/item?id=AIF_2008__58_7_2503_0 | Numdam | MR 2498358 | Zbl 1170.13003